# SDR DALA2024053005675

- Difficulty date: May 27, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 IN REF TO MON 0953076, FOUND 2 DENTS ABOUT 5 FEET AFT OF C1. DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00203. AREA WAS REPAIRED PER B757-200 S.R.M. 53- 00-01-2R REPAIR 29. (0363621)
